Acta Mathematica, 1901, Volume 24

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (14 articles)

Issue 1

[1] Sur les courbes définies par des équations différentielles

Ivar Bendixson Stockholm

TBD mathscidoc:1701.33358

Acta Mathematica, 24, (1), 1-88, 1901.12
[ Download ] [ 2017-01-08 20:30:06 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur quelques points de la théorie des déterminants infinis

Helge von Koch Stockholm

TBD mathscidoc:1701.33359

Acta Mathematica, 24, (1), 89-122, 1901.12
[ Download ] [ 2017-01-08 20:30:06 uploaded by actaadmin ] [ 208 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Nachweis des Zusammenhanges zwischen den vier Drehungsaxen einer Lagenänderung eines orthogonalen Systems und einem Maximumstetraeder

R. Lipschitz Bonn.

TBD mathscidoc:1701.33360

Acta Mathematica, 24, (1), 123-158, 1901.12
[ Download ] [ 2017-01-08 20:30:06 uploaded by actaadmin ] [ 343 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur la distribution des nombres premiers

Helge von Koch Stockholm

TBD mathscidoc:1701.33361

Acta Mathematica, 24, (1), 159-182, 1901.12
[ Download ] [ 2017-01-08 20:30:06 uploaded by actaadmin ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur la représentation analytique d'une branche uniforme d'une fonction monogène

G. Mittag-Leffler

TBD mathscidoc:1701.33362

Acta Mathematica, 24, (1), 183-204, 1901.12
[ Download ] [ 2017-01-08 20:30:06 uploaded by actaadmin ] [ 383 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur la représentation analytique d'une branche uniforme d'une fonction monogène

G. Mittag-Leffler

TBD mathscidoc:1701.33363

Acta Mathematica, 24, (1), 205-244, 1901.12
[ Download ] [ 2017-01-08 20:30:06 uploaded by actaadmin ] [ 490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Erklärung

Alfred Pringsheim

TBD mathscidoc:1701.33364

Acta Mathematica, 24, (1), 245-245, 1901.12
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 199 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur les équations indéterminées de la forme$x$^{λ}+$y$^{λ}=$cz$^{λ}

Edmond Maillet Palaiseau

TBD mathscidoc:1701.33365

Acta Mathematica, 24, (1), 247-256, 1901.12
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On certain discontinuities connected with periodic orbits

S. S. Hough Cape Town

TBD mathscidoc:1701.33366

Acta Mathematica, 24, (1), 257-288, 1901.12
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 520 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Über die asymptotische Darstellung der Integrale linearer Differentialgleichungen

J. Horn Clausthal

TBD mathscidoc:1701.33367

Acta Mathematica, 24, (1), 289-308, 1901.12
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 332 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sur les séries de polynomes et de fractions rationnelles

Emile Borel Paris

TBD mathscidoc:1701.33368

Acta Mathematica, 24, (1), 309-382, 1901.12
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Addition au mémoire sur les séries de polynomes et de fractions rationnelles

Emile Borel Paris

TBD mathscidoc:1701.33369

Acta Mathematica, 24, (1), 383-387, 1901.12
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Sur la théorie des groupes

M. Duport à Dijon

TBD mathscidoc:1701.33370

Acta Mathematica, 24, (1), 389-393, 1901.12
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 315 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Charles Hermite

Mittag-Leffler

TBD mathscidoc:1701.33371

Acta Mathematica, 24, (1), 395-396, 1901.12
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 168 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved